Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Her pills...

Posted by Sheilac on September 12, 2013, at 13:06:01

In reply to Re: PLEASE Help please - Causes of irritability... Sheilac, posted by herpills on September 12, 2013, at 12:42:47

Yes, I think being off meds has caused another lovely mixed state. I do have a lot of stressors right now - husband had a stroke, mother has stage 4 cancer, etc., etc., etc., Yea me. But, I've had debilitating cycling of anxiety/irritability & depression since I was a little kid.

I did try, several times Lamictal. It gave me terrible mouth blisters, plus it didn't matter if I took 25mg or 100mg - it made me crazy manic.

Geodon never acted as a good stabilizer for me. There was a time when I went way up to 160mg, I think and it helped a little, but not nearly as good as even low dose Trileptal for grounding me.

Geodon works better for my depression.

Problem is finding the dose that won't make me a zombie at night.

I've heard at lower doses it causes more sleepiness. So I'm afraid 20mg might not be enough for depression, plus it might make me too sleepy.

With my life, I need to be able to wake up and stay up in the middle of the night in case of another family emergency.

I thought about just going for the 60mg at night.

Can't remember how it works. Lower dose =more fatigue? Higher dose = less fatigue?

Right now, I'd be afraid to take Geodon during the day!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sheilac thread:1050526
URL: http://www.dr-bob.org/babble/20130828/msgs/1050530.html